首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Qualitative Symbolic Perturbation
  • 本地全文:下载
  • 作者:Olivier Devillers ; Menelaos Karavelas ; Monique Teillaud
  • 期刊名称:LIPIcs : Leibniz International Proceedings in Informatics
  • 电子版ISSN:1868-8969
  • 出版年度:2016
  • 卷号:51
  • 页码:33:1-33:17
  • DOI:10.4230/LIPIcs.SoCG.2016.33
  • 出版社:Schloss Dagstuhl -- Leibniz-Zentrum fuer Informatik
  • 摘要:In a classical Symbolic Perturbation scheme, degeneracies are handled by substituting some polynomials in epsilon for the inputs of a predicate. Instead of a single perturbation, we propose to use a sequence of (simpler) perturbations. Moreover, we look at their effects geometrically instead of algebraically; this allows us to tackle cases that were not tractable with the classical algebraic approach.
  • 关键词:Robustness issues; Symbolic perturbations; Apollonius diagram
国家哲学社会科学文献中心版权所有